VOL. 14 · NO. 3 | FALL 2002
 
VIEW ALL ABSTRACTS +
Front Matter
J. Integral Equations Applications 14 (3), (FALL 2002)
No abstract available
Articles
F. Cianciaruso
J. Integral Equations Applications 14 (3), 223-237, (FALL 2002) DOI: 10.1216/jiea/1181074915
KEYWORDS: Newton-Kantorovich approximations, nonlinear singular integral equations with shift, Lipschitz continuous Fréchet derivative, generalized Hölder spaces, 47J25, 45J05
No abstract available
Ph. Clément, W. Desch, K.W. Homan
J. Integral Equations Applications 14 (3), 239-281, (FALL 2002) DOI: 10.1216/jiea/1181074916
No abstract available
Enrico De Micheli, Giovanni Alberto Viano
J. Integral Equations Applications 14 (3), 283-310, (FALL 2002) DOI: 10.1216/jiea/1181074917
No abstract available
C. Laurita, G. Mastroianni
J. Integral Equations Applications 14 (3), 311-341, (FALL 2002) DOI: 10.1216/jiea/1181074918
KEYWORDS: Fredholm integral equations of the second kind, condition number, projection methods, Lagrange interpolation, 65R20, 45B05
No abstract available
Back to Top